| Model Number |
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM |
| Medical Device Problem Codes |
Positioning Failure (1158); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a cuff surgery while drilling prehoal to get the anchor down, turning counterclockwise as instructions says but when pulling up the anchor follows along.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection identified that the tip of the bio-pushlock of the suture anchor, biocomposite pushlock® sp 4.5 x 28 mm had warped/deformed.Functional testing was not performed due to the damage to the device.Per dfu-0087-eo - g precautions - 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.